# SDR SWAA2022012818383

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN BENEATH #1 GPS ANTENNA STA 500A LBL5 IS DAMAGED / REPAIRED FUSELAGE SKIN BENEATH #1 GPS ANTENNA BS 500A LBL 5. PER ATS ER 17-03304 REV IR AND SWA EA 1-753-31545 REV IR
